# SDR C2XA09SH179

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 21,824 hours, 13,921 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 1456900641050
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, RT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHINGS.  REMOVED AND REPLACED RT AILERON PCA ATTACHMENT BRACKET IAW EC 5750-01177.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
